?

Log in

Previous Entry | Next Entry

Ok. So I'm in Northern Ontario, 26, nulliparous, on HBC for 10 years with two breaks of about 4-6 months. I got the Liberte TT 380 Short inserted yesterday. It is a 5 year copper IUD that is slightly smaller (W23.2 x L29.5) than a Paragard (W32 x L36), and supposedly better for nulliparous people.

This is a long post but to sum up, I had horrible cramping post-insertion, until I pooped.

My questions: Had anyone used vitamin E while on the copper IUD to reduce bleeding/cramping? Has anyone else gotten the Liberte (there's not much info on them out there!)? Annnd, has anyone else experienced the poo phenomenon?

I will continue to post about my experience as time goes on.



First off the prep, I did get misoprostal for the night before to soften the cervix, and took 800 mg of ibuprofen before the procedure. The doctor was super nice and understanding for the whole procedure but did say the Liberte was a relatively new one she hadn't inserted much.

The actual insertion. During the measurement and actual insertion, curses escaped my mouth multiple times, I squeezed the nurse's hand, and was kind of in shock. It hurt more than getting my nipples or lip pierced, more than a stick and poke tattoo, more than the extensive line work on my upper left arm. Much more. I thought it would be over quickly but...

Afterwards, I felt a bit better after 10 minutes and walked out to my boyfriend's truck to get home and was struck with intense cramping twice on the way home. When we got home, I got these debilitating cramps more intensely and frequently despite adding a couple acetaminophen to the mix. This went on for a little over an hour, like period cramps but 10x worse. I had to breathe through it but mostly just moaned and groaned and swore and cried a lot saying things like, "good thing I don't plan on having babies because if I can handle this then...", "Eff this, I'm sure something is wrong, something is wrong!!!", "curse, curse, curse, no, no, no."

As my boyfriend tried not to laugh at some of my more hysterical comments, he also gave me lots of comfort by saying things like, "it'll get better," "enough of that you are going to be fine"(in reference to the something's wrong!!!!), and by sticking by my side and rubbing my legs.

But nothing gave me more comfort than finally taking a poop. I am serious. TMI? Whatever, we're here talking about devices in our uteruses, I'm sure we can all handle it. I think the extra pressure must have exacerbated the pain immensely, because once I went, the pain was reduced to a quarter of what it had been.

I had on and off cramps for the rest of the day, but they were manageable and I was able to fall asleep about an hour after.

Today it's the day after and I feel some mild cramping, but nothing, nothing compared to the pre-poop cramping.

Comments

( 2 comments — Leave a comment )
archangelbeth
Feb. 11th, 2017 06:07 am (UTC)
Did the doctor say if you have a retroverted uterus? Because mine is very much so, and my uterus cozies up to my intestines, which means... well, anytime something goes by the intestines, it jostles the uterus, which realizes there's an IUD there, and ta-da! Cramps! And a little bleeding!

This has, happily, eased up a lot (I'm on month 7 or 8 now of my Paragard), but starts showing up again during PMS week or thereabouts. (So I get a lot of spotting that fades into an actual period. Whee.)

Anyway, depending on where your uterus got jostled to during insertion, and if it's retroverted at all, I do not find it at all surprising that there would be cramps that were eased by getting rid of the neighboring mass.

Here's hoping it was just a byproduct of things being pushed in weird directions, and doesn't recur for you, though!
ejlapin
Mar. 13th, 2017 06:53 pm (UTC)
Nope to retroverted, they said everything was normal during the sounding and I have had an ultrasound before with the "all normal"

I didn't have any spotting during the month (yay!) but I have been religiously taking the 400 vitamin e that was recommended elsewhere so I don't know if that impacted it.

My period came exactly 28 days later and was heavier for sure but no more so than my pre-pill, teenage periods. Pretty cool! Still... those periods were heavy. Cramps were probably a bit worse though, had a couple jabby ones the 2 days before and then first 3 days popped ibuprofen like it was candy (I know I know, not good for me, but had to go to work and act human)

Did yours lighten up after a few months?
( 2 comments — Leave a comment )

Latest Month

July 2017
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
3031     

Profile

IUDdivas
iud_divas
IUD Divas
Powered by LiveJournal.com